# SDR GTIA2022100336687

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 52,103 hours, 23,910 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUNKY SMELL DESCENDING THRU 5000'-4000' COMING FROM PACK 2 AND GOT IT ALSO FROM APU BLEED-REF. TSM 05-50-00-810-851-A  INSP  AND FOUND APU LEAKING OIL AT GEARBOX FLANK SEE L.P. 3079806-1 APU OIL LEAK. R/R RECIRC FILTERS IW AMM 21-21-41 PERF. DECONTAMINACION OF ECS PER AMM 21-00-00 NO ODOR NOTED AT THIS TIME. A/C OK FOR SERVICE.
